# SDR DALA1027539865

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DAMAGE TO MAIN CABIN FLOOR PANEL 72 SUPPORT CHANNELS.  REPAIRED PER SRM 53-05 FIGURE 1 PAGE 10, SRM 51-30-2.
